Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9289050, 9 pages
http://dx.doi.org/10.1155/2016/9289050
Research Article

A Protocol for Provably Secure Authentication of a Tiny Entity to a High Performance Computing One

1Mathematical Institute, Serbian Academy of Sciences and Arts, Kneza Mihaila 36, 11000 Belgrade, Serbia
2Faculty of Transport and Traffic Engineering, University of Belgrade, Vojvode Stepe 305, 11000 Belgrade, Serbia

Received 25 December 2015; Accepted 24 March 2016

Academic Editor: Zoran Obradovic

Copyright © 2016 Siniša Tomović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Siniša Tomović, Miodrag J. Mihaljević, Aleksandar Perović, and Zoran Ognjanović, “A Protocol for Provably Secure Authentication of a Tiny Entity to a High Performance Computing One,” Mathematical Problems in Engineering, vol. 2016, Article ID 9289050, 9 pages, 2016. doi:10.1155/2016/9289050